# SDR TWRA97128

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604FF
- Make and model: Boeing 747121
- Aircraft serial: 19659
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE, FOUND ALL EVAC LIGHTS AT C-ZONE WENT OUT (LEFT SIDE ONLY).  REPLACED FUSE.  OPS CHECKED NORMAL PER MM 33-51-00.  (X)
